Feb 2, 2005
I am a 35 yo male, HIV + for 9 years, tcells around 400, vload undectable. I have been on a therapy of Epzicom and Viramune since August. In late October, I started having GI trouble, initially stool tests found Blastocystis Hominis. Ydoxin and Tindamax got rid of it, or so I thought. Recently the symptoms have come back and worse. Last weeks stool sample test came back negative. Symptoms include: diarrhea, urgency, cramping, bloating. What other tests should I make sure my doctor performs, and could my drug therapy be to blame? I am also taking effexor as anti-depressant and lipitor for cholesterol...thanks!
Response from Dr. Henry
Effexor and Lipitor can cause those symptoms in some patients-more rarely the HIV meds which you are on. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.